Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

differin and lymecine antibiotics, have calmed down my skin drastically. i was also given skinoren but my skin stung so badly, it felt like acid was chucked at me.

ok issue is this

my skin has darkened by about 3 shades. i am indian and generally have a nice olive complexion (well where there is no spots !). i have also got a shiny forhead and dry around my mouth (i dont even put it there).

does anyone know good moisturisors and also a good skin lightner cream. i wore a boob tube top and my face was completly different shade to my shoulders, noticably different. looked like i went crazy with bronzer.

:wall:

one problem after another. i think if or when or if ever i have perfect skin something will happen to me so i get crap or even worse. i think because i have a career and friends family, that i cant have everything in life

i hate perfect skinned people, ok hate is strong !! :wacko:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×